Differential and Integral Equations

On the innovations problem in a finitely additive white noise approach to nonlinear filtering

Ravi R. Mazumdar and Jin H. Seo

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 1, Number 2 (1988), 231-249.

Dates
First available in Project Euclid: 20 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371747486

Mathematical Reviews number (MathSciNet)
MR922564

Zentralblatt MATH identifier
0715.93059

Subjects
Primary: 93C22
Secondary: 93E11: Filtering [See also 60G35]

Citation

Mazumdar, Ravi R.; Seo, Jin H. On the innovations problem in a finitely additive white noise approach to nonlinear filtering. Differential Integral Equations 1 (1988), no. 2, 231--249. https://projecteuclid.org/euclid.die/1371747486


Export citation